# SDR P2EA99284

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 186-188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SKIN FROM BS 186 TO BS 188 AT WL 170 DENTED, IN PROXIMITY TO EXTERNAL REPAIR AT BS 180 STRINGER 24R.  REPAIRED IAW COOPESA WO NR COO-3-53-524-99.  (M)
